# SDR SWAA2024071802040

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME AT STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN 2024-393157<[01] TOOL USED STEP 3: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08 JAN 25.;[02] REPAIRED FRAME CRACK FRAME AT STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN I.A.W EA M-22-153-01244.SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPAIRED FRAME CRACK FRAME AT STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN I.A.W EA M-22-153-01244.SEE INDIVIDUAL SIGN OFFS BELOW
